[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Number 2 (6-2008) ::
amuj 2008, 11(2): 111-116 Back to browse issues page
A Case report of typhlitis immediately after chemotherapy for seminoma of testes
Jamshid Ansari
Assistant professore , Jamshidsa@yahoo.com
Abstract:   (17922 Views)
Introduction: Typhlitis is a complication in GI tract specially in ileum and cecum due to sever prolonged neutropenia. The syndrome usually occurs in patients with leukaemia who take aggressive chemotherapy or in solid tumor treated with taxane base regimen. The syndrome is accompanied with neutropenia, fever, generalized abdominal pain specially in right lower quadrant and probably a mass in this area. Case: The patient is a 44 year old man which was presented with enlargement of right testes since two months ago. In sonographic evaluation of testes a mass was defined and surgery was done for him, which pathologic result was seminoma. Staging workup was done and in CT Scan a lymph node with size of 35 mm was detected in paracaval area . According to this result the patient received chemotherapy with Cisplatin and Etoposide. One day after completion of chemotherapy he developed abdominal pain , fever and bloody diarrhea and referred to hospital and admitted with diagnosis of typhlitis. Conclusion: Typhlitis is not restricted to a complication of leukaemia treatment or taxane base chemotherapy and other cytotoxic drugs can induce this problem. On the other hand, neutropenia and typhlitis can occur immediately after chemotherapy in sensitive patient and so the time of nadir value of white blood cell is too short.
Keywords: Typhlitis, chemotherapy, Seminoma, teste
Full-Text [PDF 189 kb]   (2795 Downloads)    
Subject: General
Received: 2009/03/10
Send email to the article author

Add your comments about this article
Your username or email:

Write the security code in the box >



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ansari J. A Case report of typhlitis immediately after chemotherapy for seminoma of testes. amuj. 2008; 11 (2) :111-116
URL: http://amuj.arakmu.ac.ir/article-1-232-en.html
Volume 11, Number 2 (6-2008) Back to browse issues page
مجله دانشگاه علوم پزشکی اراک Arak Medical University Journal
Persian site map - English site map - Created in 0.055 seconds with 784 queries by yektaweb 3506